# SDR EISA20010078

- Difficulty date: April 27, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N6819
- Make and model: Boeing 727223
- Aircraft serial: 19494
- Aircraft time: 81,539 hours, 56,272 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65217222
- Condition: Damaged
- Location: Right Wing
- Component: Wing, Boeing, 727223
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AICRAFT WAS PARKED, AIRBOURNE EXPRESS VAN STRUCK WING FROM BEHIND.DAMAGED #2 RIB FROM OUTBOARD RIGHT WING TIP. CORRECTIVE ACTION: REMOVED AND REPLACED RIGHT WING DAMAGED RIB. PER SRM 51-30-2.
